Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Treatment for cervicitis irregualr menstrual cycle - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 534 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Ok
Doctor :   Hi
User :   Hi Doc
Doctor :   Hi
User :   ive just turned 40 and started having irregular periods
User :   sometimes 2 months without and sometime one month straight with heavy bleeding
Doctor :   Ok
User :   is this perimenopause?
User :   sometimes it stops bleeding but only a few days then it starts again
User :   i have had recurrent cervicitis but my last pap in september was normal
Doctor :   Ok
Doctor :   I will answer Your queries
Doctor :   Ok hvae You seen a gynaecologist for your cervicitis?
User :   yes, she gave me suppositories
Doctor :   Ok have you had any relief?
User :   yes, last pap there was no more cervicitis
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor